Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Asymptotic analysis of drug dissolution in two layers having widely differing diffusivities

Texto completo
Autor(es):
Vynnycky, Michael [1, 2] ; Mckee, Sean [3] ; Meere, Martin [4] ; McCormick, Christopher [5] ; McGinty, Sean [6]
Número total de Autores: 5
Afiliação do(s) autor(es):
[1] Univ Sao Paulo Sao Carlos, Dept Appl Math & Stat, Inst Math & Comp Sci, POB 668, BR-13560970 Sao Carlos, SP - Brazil
[2] KTH Royal Inst Technol, Div Proc, Dept Mat Sci & Technol, Brinellvagen 23, S-10044 Stockholm - Sweden
[3] Univ Strathclyde, Dept Math & Stat, Livingstone Tower, 26 Richmond St, Glasgow G12 8QQ, Lanark - Scotland
[4] NUI Galway, Dept Appl Math, Galway H91 TK33 - Ireland
[5] Univ Strathclyde, Dept Biomed Engn, Glasgow G4 0NW, Lanark - Scotland
[6] Univ Glasgow, Div Biomed Engn, Glasgow G12 8QQ, Lanark - Scotland
Número total de Afiliações: 6
Tipo de documento: Artigo Científico
Fonte: IMA JOURNAL OF APPLIED MATHEMATICS; v. 84, n. 3, p. 533-554, JUN 2019.
Citações Web of Science: 0
Resumo

This paper is concerned with a diffusion-controlled moving boundary problem in drug dissolution, in which the moving front passes from one medium to another for which the diffusivity is many orders of magnitude smaller. The classical Neumann similarity solution holds while the front is passing through the first layer, but this breaks down in the second layer. Asymptotic methods are used to understand what is happening in the second layer. Although this necessitates numerical computation, one interesting outcome is that only one calculation is required, no matter what the diffusivity is for the second layer. (AU)

Processo FAPESP: 18/07643-8 - Matemática industrial e técnicas assintóticas
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional